| Model Number |
PS10.0-80B265 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot numbers 9021311aaa and 9070506aaa were provided, however, it is unknown which of the lot numbers is the one affected.The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the patient reported pain.Additionally, it was reported that upon explant the nail was noted to have rust.
Additional Manufacturer Narrative
Device evaluation: upon return, visual inspection of the nail revealed the distraction rod of the nail had visible evidence of discoloration at the junction.Per reported failure functional testing was not applicable.Device records: review of the device history records indicated the precice-stryde nail was visually inspected, and functionally tested prior to release.
Event or Problem Description
No additional info was received.